Some Curves on Three Dimensional Kenmotsu Space Forms

Ashis Mondal [1]

25 32

 The object of the present paper is to study slant curves, $C$-parallel slant curves on Kenmotsu space forms. As a particular case we consider Legendre curves and integral curves of the Reeb vector fields. We show that on such manifolds Legendre curves do not exist and the slant integral curves of the Reeb vector fields are a geodesics. We also study biharmonic curves on such manifolds. An example is given.
Kenmotsu space forms, Legendre curves, slant curves
  • [1] Baikoussis, C., and Blair, D. E., On Legendre curves in contact 3-manifolds, Geom. Dedicata, 49 (1994), 135-142.
  • [2] Blair, D. E., Riemannian geometry of contact and symplectic manifolds, Progress in Math., Vol 203 Barkhauser, Boston (2002).
  • [3] Sarkar, A., Mondal, Ashis., Certain curves on some classes of three-dimensional manifolds, Revista de la unoin Mathematica Argentina, 58(2017), 107-125.
  • [4] Cho, J. T. and Lee, J. E., Slant curves in contact Pseudo-Hermition manifolds, Bull. Austral. Math. Soc.78 (2008), 383-396.
  • [5] Gu¨venc, S. and Özgur, C., On slant curves in trans-Sasakian manifolds, Revista De La Union Mat Argentina, 55(2014), 81-100.
  • [6] Özgur, C., and Gu¨venc, S., On some classes of biharmonic Legendre curves in generalized Sasakian space forms, Collect. Math., 65(2014), 203-218.
  • [7] Kenmotsu, K., A class of almost contact Riemannian manifolds, Tohoku Math. J., 24(1972), 93-103.
Birincil Dil en
Konular Mühendislik ve Temel Bilimler
Dergi Bölümü Articles
Yazarlar

Yazar: Ashis Mondal
E-posta: ashism750@gmail.com
Ülke: India


Bibtex @araştırma makalesi { konuralpjournalmath332832, journal = {Konuralp Journal of Mathematics}, issn = {}, address = {Mehmet Zeki SARIKAYA}, year = {}, volume = {6}, pages = {153 - 157}, doi = {}, title = {Some Curves on Three Dimensional Kenmotsu Space Forms}, key = {cite}, author = {Mondal, Ashis} }
APA Mondal, A . (). Some Curves on Three Dimensional Kenmotsu Space Forms. Konuralp Journal of Mathematics, 6 (1), 153-157. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/31478/332832
MLA Mondal, A . "Some Curves on Three Dimensional Kenmotsu Space Forms". Konuralp Journal of Mathematics 6 (): 153-157 <http://dergipark.gov.tr/konuralpjournalmath/issue/31478/332832>
Chicago Mondal, A . "Some Curves on Three Dimensional Kenmotsu Space Forms". Konuralp Journal of Mathematics 6 (): 153-157
RIS TY - JOUR T1 - Some Curves on Three Dimensional Kenmotsu Space Forms AU - Ashis Mondal Y1 - 2018 PY - 2018 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 153 EP - 157 VL - 6 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics Some Curves on Three Dimensional Kenmotsu Space Forms %A Ashis Mondal %T Some Curves on Three Dimensional Kenmotsu Space Forms %D 2018 %J Konuralp Journal of Mathematics %P -2147-625X %V 6 %N 1 %R %U